MathSciNet Relay Station
MathSciNet bibliographic data
MR1983045 60K37 (60J80)
Machado, F. P.; Popov, S. Yu. Branching random walk in random environment on trees. Stochastic Process. Appl. 106 (2003), no. 1, 95–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement